# SDR SWAA2015120446722

- Difficulty date: November 14, 2015
- Submitted: December 7, 2015
- Operation: Air carrier
- Aircraft: N7835A
- Make and model: Boeing 737752
- Aircraft serial: 34294
- Aircraft time: 36,211 hours, 16,778 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113A93502
- Part serial: 1505
- Condition: Cracked
- Location: Flap Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FLAP FAIRING 642BB, INNER SKIN CRACKED, JUST FWD OF 4TH DRAIN HOLE FROM LE.  REPAIRED SKIN IAW AMM & SRM.
